# SDR UALA2012050102582

- Difficulty date: May 1, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 46,212 hours, 18,454 cycles
- Engine: Iae V2522A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHOCK ABSORBER FAULT DISPLAYED ON UPPER ECAM SCREEN - L-G.   THEN A-THR KICKED OFF CYCLED GEAR 170KTS ADJUSTED SENSORS 24 AND 25GA
